# SDR FDEA201909162254

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 102,144 hours, 31,402 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A1010017032
- Part serial: 13860
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CAPTAINS SEAT WILL NOT MOVE AFT MANUALLY WHEN POSITIONED FWD ALL THE WAY. REMOVED AND REPLACED CAPTAINS SEAT PER AMM 25-11-01-4, FUNCTION CHECK GOOD.
